# SDR SIMA200918301

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 26,594 hours, 22,613 cycles
- Engine: Allsn AE3007A
- Engine time: 20,122 hours, 18,237 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING DECENT, ENGINE NR 1 FAILED.  CREW SECURED THE ENGINE AND AN EMERGENCY WAS DECLARED.  CREW DIVERTED, ACFT LANDED SAFELY WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE. OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
